# SDR DALA2019062703884

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLEATED FRAME ON STA Y=1022 BTW LONG 23LH AND 27RH AT AFT CARGO COMPARTMENT. NRC 00303: CORROSION LEVEL 2, FRAME ON STA Y=1022 BTW LONG 23LH AND 27RH AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-07-2R REPAIR 3, 51-41-02-0G, AND 51-41-05-0G E. (LP #1143060)
